# SDR UPS02837908

- Difficulty date: March 8, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 68,093 hours, 45,443 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1650 LONG 35L LONGERON AND END FITTINGS ARE CORRODED BEYOND LIMITS.  REMOVED END FITTINGS, AND LONG 35L BETWEEN STA 1650-1680, FABRICATED AND REPLACED LONGERON SECTION AND END FITTINGS IAW DWG 3647110, AND SRM 51-1-20D, 51-3-0.
